Journal List > Allergy Asthma Respir Dis > v.8(1) > 1141940

Kim and Park: Drug-induced anaphylaxis: Analysis of the Pharmacovigilance Database

References

1. Ye YM, Kim MK, Kang HR, Kim TB, Sohn SW, Koh YI, et al. Predictors of the severity and serious outcomes of anaphylaxis in Korean adults: a multicenter retrospective case study. Allergy Asthma Immunol Res. 2015; 7:22–29.
crossref pmid
2. Liew WK, Williamson E, Tang ML. Anaphylaxis fatalities and admissions in Australia. J Allergy Clin Immunol. 2009; 123:434–442.
crossref pmid
3. Yang MS, Lee SH, Kim TW, Kwon JW, Lee SM, Kim SH, et al. Epidemiologic and clinical features of anaphylaxis in Korea. Ann Allergy Asthma Immunol. 2008; 100:31–36.
crossref pmid
4. Park HK, Kang MG, Yang MS, Jung JW, Cho SH, Kang HR. Epidemiology of drug-induced anaphylaxis in a tertiary hospital in Korea. Allergol Int. 2017; 66:557–562.
crossref pmid
5. Ribeiro-Vaz I, Marques J, Demoly P, Polónia J, Gomes ER. Drug-induced anaphylaxis: a decade review of reporting to the Portuguese Pharmacovigilance Authority. Eur J Clin Pharmacol. 2013; 69:673–681.
crossref pmid
6. Zhao Y, Sun S, Li X, Ma X, Tang H, Sun L, et al. Drug-induced anaphylaxis in China: a 10 year retrospective analysis of the Beijing Pharmacovigilance Database. Int J Clin Pharm. 2018; 40:1349–1358.
pmid
7. Nguyen KD, Nguyen HA, Vu DH, Le TT, Nguyen HA Jr, Dang BV, et al. Drug-induced anaphylaxis in a Vietnamese Pharmacovigilance Database: trends and specific signals from a disproportionality analysis. Drug Saf. 2019; 42:671–682.
crossref pmid
8. Cho MK, Moon M, Kim HH, Kang DY, Lee JY, Cho SH, Kang HR. Analysis of individual case safety reports of drug-induced anaphylaxis to the Korea Adverse Event Reporting System. Allergy Asthma Respir Dis. 2020; 8:30–35.
crossref
9. Park KH, Pai J, Song DG, Sim DW, Park HJ, Lee JH, et al. Ranitidine-induced anaphylaxis: clinical features, cross-reactivity, and skin testing. Clin Exp Allergy. 2016; 46:631–639.
crossref pmid
10. Bouzillé G, Osmont MN, Triquet L, Grabar N, Rochefort-Morel C, Chazard E, et al. Drug safety and big clinical data: detection of drug-induced anaphylactic shock events. J Eval Clin Pract. 2018; 24:536–544.
crossref pmid
TOOLS
ORCID iDs

Sujeong Kim
https://orcid.org/0000-0002-2494-9216

Similar articles